Title: Ideal denoising within a family of tree-structured wavelet estimators
Authors: Autin, F. ×
Freyermuth, Jean-Marc
von Sachs, R. #
Issue Date: 2011
Series Title: Electronic Journal of Statistics vol:5 pages:829-855
ISSN: 1935-7524
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
euclid.ejs.1312906585.pdf Published 442KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science